# SDR GTIA2020032335122

- Difficulty date: March 23, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 21,086 hours, 9,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist System
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST REQUIRES SERVICE-SERVICED L2 DOOR IAW AMM 52-10-00
